Conference item icon

Conference item

Nonlinear wave propagation from a discrete annular array: theory

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Oxford college:
Harris Manchester College
Role:
Author
Publisher:
International Commission for Acoustics Publisher's website
Journal:
Proceedings of the 16th International Congress on Acoustics and the 135th Meeting of the Acoustical Society of America Journal website
Volume:
2
Pages:
531-532
Host title:
Proceedings of the 16th International Congress on Acoustics and the 135th Meeting of the Acoustical Society of America
Publication date:
1998-06-27
Acceptance date:
1998-06-01
Source identifiers:
969235
Keywords:
Pubs id:
pubs:969235
UUID:
uuid:622b741f-50ea-4eea-aa55-f49bc0ffe446
Local pid:
pubs:969235
Deposit date:
2019-02-07

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP